Alternative approach for the derivation of the magnetic green’s dyadic for uniaxial dielectrics

J. Cesar Monzon, Akhlesh Lakhtakia

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The infinite-medium magnetic Green’s dyadic for uniaxial dielectric media has been derived from the electric Green’s dyadic by utilizing the Rumsey reaction theorem.

Original languageEnglish (US)
Pages (from-to)243-244
Number of pages2
JournalInternational Journal of Electronics
Volume67
Issue number2
DOIs
StatePublished - Aug 1989

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this